I have been prescribed with Valdoxan 25 mg for depression and anxiety. It has been four weeks. Still, I am feeling drowsy and difficulty in thinking straight and finding my words. Socially, I am feeling very anxious because I feel dumbed down. How long should I take this medication? Is the term of four weeks enough to see any beneficial effects?
Welcome to icliniq.com.
For further information consult a psychiatrist online --> https://www.icliniq.com/ask-a-doctor-online/psychiatrist
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
According to your description, you are most likely to be suffering from depression and your doctor has prescribed Zosert (Sertraline) for the same ... Read fullPostpartum Depression
History of bipolar disorder ... Family history of depression or other psychological disorders ... Read fullWhat could be the reason for my dizziness and increased blood pressure?
.. you are experiencing are side effects of your medications. Hypertension is a common side effect of Venlor (Venlafaxine), while dizziness, feeling sleepy, unable to focus, nausea and excessive sweating are all the common side effects of Valdoxan (... Read full
Ask your health query to a doctor online?Ask a Psychiatrist Now